# SDR 9614015507

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION IN THE BS 377 FLOOR BEAM UPPER CHORD LBL 63 TO BL 0.  REPAIRED CHORD (P/N 141N5113) PER EA 55-106085.
